# SDR CALA2013080590123

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 39,613 hours, 17,144 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH TO TALK ON F/O SIDESTICK IS BROKEN OFF.   REPLACED SIDE STICK IAW MM.  OPS CHECKED IAW MM, OPS CHECKED GOOD.
